# SDR 2020FA0000506

- Difficulty date: November 18, 2020
- Submitted: November 18, 2020
- Operation: General aviation
- Aircraft: N526G
- Make and model: Piper PA-28-181
- Aircraft serial: 2881180
- Aircraft time: 777 hours
- Engine: Lyc O360A4M
- Engine time: 777 hours
- Propeller: Snsnch 76EM8S5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3163
- Part serial: NA
- Condition: Damaged
- Location: Magneto
- Part time: 777 hours
- Component: Magneto, Champion, 4371
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIVETS LOOSE ON IMPULSE COUPLING PAWLS ON SERIAL RANGE OUTSIDE OF S.B.2-19A.
